# SDR AWXA200200110

- Difficulty date: February 7, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 9,731 hours, 3,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: EO261CF20
- Condition: Broken
- Location: Seat Row 10 R/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH EXIT LIGHT WILL NOT ILLUMINATE AT SEAT ROW 10 R/H. MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH EXIT LIGHT HARNESS AT SEAT ROW 10 R/H IAW ESPM 20-53-20.
